# SDR 06FDEA03607

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 42,534 hours, 11,522 cycles
- Engine: Pwa PW4152
- Engine time: 25,540 hours, 7,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 T/R UNLOCK WHEN POWER ADDED FOR T/O ACN RELEASED FOR SERVICE IAW MEL/CDL: 78-30-01-C    THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  REMOVED AND REPLACED NR 2 ENG T/R  PRSOV AS REQUIRED PER A310-300MM78-31-05-4.OPS CHECK GOOD.
